Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Calling all Mirena users is this normal?

I recieved my Mirena in December09 I bled for about2 months or so after it was place then for four months I had no period but now I am having a very heavy period that hurts really bad and I am cramping a little in my rectum for some odd reason after I started to bleed. let me know what you think!

Answer Question
 
tiffandgene2009

Asked by tiffandgene2009 at 3:49 PM on Jul. 11, 2010 in Health

Level 8 (223 Credits)
Answers (4)
  • that happened to me about the same my dr said the iud could be coming out or it was posibal that i was prego so i got checked and the took it out because it was not straight in there but sideways
    stacyana

    Answer by stacyana at 3:58 PM on Jul. 11, 2010

  • well what should I do I am scared
    tiffandgene2009

    Comment by tiffandgene2009 (original poster) at 4:00 PM on Jul. 11, 2010

  • Call the dr and make an appt is your best bet. Gl
    lovie04256

    Answer by lovie04256 at 4:03 PM on Jul. 11, 2010

  • that is kinda of hard to do I have no insurance but I will see I if it is possible
    tiffandgene2009

    Comment by tiffandgene2009 (original poster) at 4:04 PM on Jul. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.